| Model Number |
M00584150 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a truetome 49 was checked after being received in a bsc warehouse on december 10, 2024.Foreign material was found inside the unopened pouch of the device.It was reported that the sterile seal was not compromised, as all packaging seals were intact.There was no healthcare facility, procedure or patient involved in this event.Note: a photo of the complaint device was provided, and a blue colored foreign material can be seen inside the sterile device packaging.
Event or Problem Description
Additional Manufacturer Narrative
E1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.H6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.H11: investigation results: the returned truetome 49 was analyzed, and a visual examination found that there was presence of a foreign material inside the pouch.The particle was measured, and it was out of specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of packaging foreign matter was confirmed.According to the product analysis of the returned device, it was found that the device had evidence of foreign material inside the pouch, the particle was measured and was found out of specification.Based on all gathered information, the most probable root cause is quality control deficiency.An investigation is in place to address this problem.